Jun 25, 2006
I have ks andPEL, I just recieved my treatmnet for chemo 2 weeks ago. Next week will be my second. I am scheduled to have 6. The pel was found in my left lung. I was sick prior to all this. . But I keep haveing this very high fevers as high as 103. The oncolologists says my WB count is good. He told me to talk to my HIV Doc, that it might be coming from KS or HIV Virus. Two months ago my count was 132. My hiv doc says it may be from chemo. I begin with chills , a little pain in my stomach, fevers then I have vomited the last three daysimmediately. Then after a while I will be okay. Any information would be greatly appreciated. Also whats the success rate after chemo with KS and Lymphoma (PEL). RP
| Response from Dr. Young
Thanks for your post.
Anyone with fevers of 103F should have a medical evaluation-- diagnosis by telephone or internet just isn't adequate. Whether this is because of chemo or something else, I'm a little taken aback that neither of your doctors seems too alarmed.
There is a very long list of things that can cause such high fevers-- too long to go through here. I'd corner one of your doctors and ask to be evaluated. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.